Alert archive / Alabama / Tornado Warnings in 2011

Tornado Warning 41, NWS Mobile, AL

April 15, 2011Choctaw County, Clarke County, Washington County, Alabama

NWS Mobile, AL issued this tornado warning at Apr 15, 2011, 12:20 PM CDT for Choctaw County, Clarke County, Washington County, Alabama. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2011, 12:20 PM CDT (17:20 UTC)
Expired
Apr 15, 2011, 1:00 PM CDT
In force
40 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Choctaw County, AL, Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 127 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 1:10 PM CDTFUNNEL CLOUDNw Grove Hill, ALFUNNEL CLOUD REPORTED NW OF GROVE HILL TOWARDS THOMASVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 7:32 AM CDTTornado WatchSPC7 hr
Apr 15, 11:21 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 5.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1553 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WFUS54 KMOB 151720
TORMOB
ALC023-025-129-151800-
/O.NEW.KMOB.TO.W.0041.110415T1720Z-110415T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1220 PM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...NORTHERN CLARKE 
  COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITIES OF...THOMASVILLE...GROVE HILL...
  NORTH CENTRAL WASHINGTON COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 100 PM CDT

* AT 1215 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 10
  MILES NORTH OF CHATOM...OR 7 MILES EAST OF MILLRY...MOVING
  NORTHEAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  SERVICE AROUND 1230 PM CDT...
  COFFEEVILLE AROUND 1235 PM CDT...
  GROVE HILL AROUND 1255 PM CDT...
  FULTON AND THOMASVILLE AROUND 100 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

&&

LAT...LON 3199 8792 3191 8773 3173 8757 3150 8819
      3164 8833
TIME...MOT...LOC 1719Z 233DEG 32KT 3162 8817

$$
2 follow-up statements
241 
WWUS54 KMOB 151732
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1232 PM CDT FRI APR 15 2011

ALC023-025-129-151800-
/O.CON.KMOB.TO.W.0041.000000T0000Z-110415T1800Z/
WASHINGTON AL-CLARKE AL-CHOCTAW AL-
1232 PM CDT FRI APR 15 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
SOUTHEASTERN CHOCTAW...NORTHERN CLARKE AND NORTH CENTRAL WASHINGTON
COUNTIES...

AT 1228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM WITH STRONG SIGNS OF A TORNADO.  THIS 
TORNADO WAS NEAR FRANKVILLE...OR ABOUT 16 MILES NORTHWEST OF 
JACKSON...MOVING NORTHEAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  CENTER POINT AROUND 1240 PM CDT...
  MCENTYRE...CLARKSVILLE AND ZIMCO AROUND 1245 PM CDT...
  CHILTON AROUND 1255 PM CDT...
  SPRINGFIELD...RURAL...GREENWOOD AND TALLAHATTA SPRINGS AROUND 100
  PM CDT...

IF YOU ARE IN MOBILE HOME...EVACUATE IT AND GET ON THE LOWEST FLOOR
OF A NEARBY STURDY BUILDING OR IN AN UNDERGROUND STORM SHELTER. IF NO
SUBSTANTIAL SHELTER IS AVAILABLE AND A TORNADO IS FAST APPROACHING...
SEEK SHELTER IN A CULVERT...OR LIE FLAT IN THE NEAREST DITCH OR OTHER
LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3156 8807 3170 8823 3199 8792 3191 8773
      3173 8757
TIME...MOT...LOC 1731Z 233DEG 32KT 3168 8807

$$
507 
WWUS54 KMOB 151741
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1241 PM CDT FRI APR 15 2011

ALC023-129-151751-
/O.CAN.KMOB.TO.W.0041.000000T0000Z-110415T1800Z/
WASHINGTON AL-CHOCTAW AL-
1241 PM CDT FRI APR 15 2011

...THE TORNADO WARNING FOR SOUTHEASTERN CHOCTAW AND NORTH CENTRAL
WASHINGTON COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3191 8773 3173 8757 3159 8803 3173 8810
      3175 8809 3178 8812 3199 8792
TIME...MOT...LOC 1741Z 233DEG 32KT 3171 8802

$$

ALC025-151800-
/O.CON.KMOB.TO.W.0041.000000T0000Z-110415T1800Z/
CLARKE AL-
1241 PM CDT FRI APR 15 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR NORTHERN
CLARKE COUNTY...

AT 1238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM WITH STRONG SIGNS OF PRODUCING A 
TORNADO.  THIS TORNADO WAS NEAR TATTLERSVILLE...OR ABOUT 16 MILES 
NORTHWEST OF JACKSON...MOVING NORTHEAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  CLARKSVILLE...MCENTYRE AND ZIMCO AROUND 1250 PM CDT...
  CHILTON AROUND 1255 PM CDT...
  SPRINGFIELD...PEACOCK...GREENWOOD AND TALLAHATTA SPRINGS AROUND 100
  PM CDT...

IF YOU ARE IN MOBILE HOME...EVACUATE IT AND GET ON THE LOWEST FLOOR
OF A NEARBY STURDY BUILDING OR IN AN UNDERGROUND STORM SHELTER. IF NO
SUBSTANTIAL SHELTER IS AVAILABLE AND A TORNADO IS FAST APPROACHING...
SEEK SHELTER IN A CULVERT...OR LIE FLAT IN THE NEAREST DITCH OR OTHER
LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3191 8773 3173 8757 3159 8803 3173 8810
      3175 8809 3178 8812 3199 8792
TIME...MOT...LOC 1741Z 233DEG 32KT 3171 8802

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this tornado warning went out at Apr 15, 10:40 AM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Apr 15, 10:40 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1040 AM CDT FRI APR 15 2011

.UPDATE...PACKAGE UPDATED TO ADD SEVERAL MORE COUNTIES TO TORNADO
WATCH NUMBER 140...WHICH WILL BE IN EFFECT UNTIL 3 PM CDT.
PERRY...GREENE...STONE...GEORGE COUNTIES IN MISSISSIPPI AND
MOBILE...WASHINGTON AND CLARKE COUNTIES IN ALABAMA ARE NOW ALL
INCLUDED IN THIS WATCH. BREAKS IN THE CLOUD COVER IS ALLOWING FOR AN
INCREASE IN INSTABILITIES OVER SOUTHEAST MISSISSIPPI...WITH LAPS
MODEL MU CAPES APPROACHING 1800-2000 J/KG ATTM. 0-3KM HELICITIES
HAVE INCREASED TO 500-600 M2/S2 OVER THE SAME AREAS. STORMS HAVE
ALREADY SHOWN SOME ROTATION OVER STONE AND GEORGE COUNTIES OF
MISSISSIPPI...BUT AS THEY MOVE NORTH TOWARD PERRY...GREENE AND WAYNE
COUNTIES AND OVER TOWARD WASHINGTON AND CHOCTAW COUNTIES OF ALABAMA
THE UPDRAFTS HAVE BEEN QUICKLY INTENSIFYING AND SEVERAL TORNADO
WARNINGS HAVE BEEN ISSUED OVER THE PAST FEW MINUTES FOR SOME OF
THESE LOCATIONS. THERE HAS BEEN A REPORT OF A TORNADO ON THE GROUND
NEAR WHISTLER IN WAYNE COUNTY IN THE PAST 15 MINUTES OR SO. EXPECT
STRONG TO SEVERE STORMS TO CONTINUE THIS MORNING INTO THE AFTERNOON
HOURS...WITH DISCRETE SUPER CELL STORMS MOVING NORTHEAST ACROSS THE
AREA. THE PRIMARY AREA FOR THE SEVERE/TORNADIC THREAT THROUGH EARLY
AFTERNOON WILL BE OVER PERRY...GREENE AND WAYNE COUNTIES OF
MISSISSIPPI AS WELL AS WASHINGTON...CHOCTAW AND CLARKE COUNTIES OF
ALABAMA. ZONE UPDATE FOR EXPANSION OF TORNADO WATCH HAS ALREADY BEEN
ISSUED. 12/DS

&&

.SHORT TERM...(TODAY AND TONIGHT)SHORT TERM SHAPING UP TO BE QUITE
INTERESTING AS A CLOSE UPPER LOW OVER THE PLAINS MEANDERS
EASTWARD...MOVING TO OVER THE OHIO RIVER VALLEY TODAY THROUGH
TONIGHT. THERE HAS BEEN SOME WAFFLING IN THE GUIDANCE NORTH AND
SOUTH WITH THE PLACEMENT OF THE JET STRUCTURE THIS SYSTEM...WHICH
HAS CAUSED SOME ADJUSTMENT NORTH AND SOUTH OF THE BEST RISK FOR
SEVERE WEATHER. CURRENTLY...THE FA NORTH OF THE FL PANHANDLE IS
UNDER A MODERATE RISK OF SEVERE WEATHER...PER THE MIDNIGHT SPC
DISCUSSION. FOR MORE ON THIS...PLEASE REFERENCE THE SWODY1 PRODUCT
ISSUED BY SPC.

WITH CAPES INCREASING TO OVER 1500 TO 2000 J/KG TODAY(DEPENDING UPON
WHICH GUIDANCE ONE LOOKS AT)...ALONG WITH HELICITY VALUES IN THE
LOWEST 1KM LAYER INCREASING TO AROUND 300 M^2/S^S BY 7PM/00Z EARLY
THIS EVENING...SEE THE REASONING BEHIND THE SPC PLACEMENT. TIMING IS
A BIT INCONSISTENT IN THE NORTH/SOUTH RUNNING FRONT GETTING PUSHED
ACROSS THE FA...ALONG WITH THE EXPECTED SQUALL LINE ACROSS THE AREA.
GFS/ECMWF HAVE THE SQUALL LINE STARTING ACROSS THE AREA AROUND
7PM/00Z THIS EVENING...AND EXITING EAST OF THE AREA BY 1AM/06Z. NAM
IS SEVERAL HOURS SLOWER THAN THE MORE COURSE RESOLUTION MODELS...BUT
ALL ARE IN PRETTY GOOD AGREEMENT WITH THE SEVERE PARAMETERS. HAVE
WENT WITH THE GFS/ECMWF TIMING...SINCE THEY HAVE BEEN PRETTY GOOD
RECENTLY.

FOR THE FORECAST...HAVE WENT WITH THE MODEL PHYSICALS(GFS AND ECMWF)
FOR A START...ADJUSTING FROM THERE...SINCE STRAIGHT MOS TENDS TO NOT
HANDLE SOME THIS FAR ON THE EDGE OF IT'S FORECAST ENVELOPE VERY
WELL. FOR TEMPS...THIS IS A LEAN TOWARDS THE GFS MOS
NUMBERS...THOUGH WITH WATER TEMPS IN THE UPPER 60S TO AROUND
70...FEEL MOS IS TOO WARM ALONG AND CLOSE TO THE COAST.

SATURDAY THROUGH SUNDAY NIGHT...COLD FRONT WILL BE EAST OF DESTIN AT
SUNRISE SATURDAY WITH POSSIBLY A FEW SHOWERS LINGERING ALONG THE
EXTREME EASTERN ZONES. OTHERWISE SKIES WILL BE CLEARING OR ALREADY
CLEAR BY SUNRISE SATURDAY AS DRIER AIR FOLLOWS THE UPPER TROUGH
ACROSS THE FORECAST AREA. HIGHS MOSTLY IN THE MID AND UPPER 70S WITH
A MODERATE WEST WIND GRADUALLY BECOMING NORTHWEST AS THE SURFACE LOW
PULLS NORTH OVER THE GREAT LAKES. SURFACE HIGH WILL MOVE EAST ACROSS
THE AREA SATURDAY NIGHT BRINGING COOL TEMPERATURES AND LIGHT WINDS.
LOWS BY SUNDAY MORNING BETWEEN 45 AND 50 DEGREES. ANOTHER NICE DAY
ON SUNDAY AS THE SURFACE HIGH MOVES TO THE SOUTHEAST COAST AND
SOUTHEAST WINDS RETURN TO THE AREA. HIGH TEMPERATURES 75 TO 80
DEGREES. /11

.LONG TERM...(MONDAY THROUGH THURSDAY)H5 ZONAL FLOW ON MONDAY WILL
TURN MORE SOUTHWEST ON TUESDAY AS A TROUGH DEVELOP ON THE LEE SIDE
OF THE ROCKIES. THIS DRAWS BETTER MOISTURE INTO THE WESTERN HALF OF
THE AREA...BRINGING A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS
BACK INTO THE FORECAST FOR TUESDAY AND TUESDAY NIGHT AND A SLIGHT
CHANCE AREA WIDE ON WEDNESDAY. AN UPPER RIDGE JUST OFF THE SOUTHEAST
COAST WILL WEAKEN AND DIVERT THE UPPER TROUGH TO THE NORTHEAST WITH
THE ASSOCIATED FRONT STALLING BY MID WEEK WELL OFF TO THE NORTHWEST.
THE BETTER DEEP MOISTURE WILL BE SHUNTED ACROSS THE TENNESSEE VALLEY
AND ONLY EXPECT A SLIGHT CHANCE FOR SHOWERS OR THUNDERSTORMS OVER
THE EXTREME NORTHERN BOUNDARIES OF THE FORECAST AREA THROUGH THE
REMAINDER OF THE EXTENDED. HIGH TEMPERATURES BACK INTO THE MID AND
UPPER 80S MID TUESDAY INTO THURSDAY...AROUND 80 ON THE BEACHES. /11

&&

.AVIATION...(12Z ISSUANCE)SYSTEM MOVING EAST FROM OVER THE PLAINS TO
OVER THE OHIO RIVER VALLEY THROUGH THE FORECAST...VFR LEVEL STRATUS
OVERSPREADING THE AREA WILL SLOWLY LOWER OVER THE AREA AS SHRA/TSRA
INCREASE THROUGH THE DAY. A LINE OF TSRA IS CURRENTLY FORECAST TO
START MOVING OVER SE MISS THIS EVENING...WITH GUSTY WINDS LIKELY AS
THE LINE PASSES. WINDS BEHIND THE FRONT ARE EXPECTED TO BE A GENERAL
WESTERLY...AS THE FRONT GETS "WHIPPED" EASTWARD OVER THE FA...AS
APPOSED TO THE USUAL NW TO SE FRONTAL MOVEMENT.

&&

.MARINE...AHEAD OF A MODERATE TO STRONG FRONT MOVING EAST OVER THE
AREA THIS EVENING INTO THE OVERNIGHT HOURS...STRONG ONSHORE FLOW
WILL OVERSPREAD THE AREA TODAY. MODERATE TO STRONG WESTERLY FLOW
WILL FOLLOW THE FRONT...THEN SLOWLY TRANSITION TO NORTHWESTERLY
THROUGH SATURDAY...AS SURFACE HIGH PRESSURE MOVES TOWARDS THE AREA
FROM OVER THE SOUTHERN PLAINS AND THE FRONT MOVES SLOWLY EAST OF THE
AREA. GUIDANCE IS ADVERTISING THIS FLOW BEING MODERATE TO
STRONG...EVEN AS THE SURFACE HIGH PASSES NORTH OF THE AL/W-RN FL
COASTAL WATERS. GUIDANCE DOESN'T HAVE THE WINDS LIGHTENING UNTIL
SUNDAY...WHEN THE SURFACE HIGH MOVES EAST OF THE AREA AND THE
PRESSURE GRADIENT EASES. FOR SUNDAY INTO TUESDAY...ANOTHER UPPER
SYSTEM WILL MOVE OVER THE WESTERN CONUS TO OVER THE
PLAINS...ORGANIZING A FRONT OVER THE CENTRAL/SOUTHERN PLAINS MONDAY
AND TUESDAY AND STRENGTHENING THE ONSHORE FLOW AHEAD OF THIS FRONT
MOVING TOWARDS THE AREA ENOUGH TO KEEP THE FLOW LIGHT TO
MODERATE...BUT NOT QUITE ENOUGH TO MOVE OVER THE COASTAL WATERS
THROUGH NEXT WEEK AS THE SYSTEM PASSES WELL NORTH OF THE AREA.

/16

&&

.FIRE WEATHER...BREEZY SOUTHEAST WINDS TODAY WITH SCATTERED SHOWERS
AND THUNDERSTORMS THROUGH THE DAY...SOME STRONG TO
SEVERE...ESPECIALLY NORTH OF THE COASTAL ZONES. SQUALL LINE MOVING
FROM WEST TO EAST LATER TODAY SHOULD GIVE ALL AREAS A DECENT RAIN
WITH HEAVIEST AMOUNTS TO THE NORTH. COLD FRONT BRINGS DRIER AIR IN
FOR SATURDAY WITH LOWEST HUMIDITY 25 TO 30 PERCENT MOST AREAS. LOOKS
LIKE THE 20 FOOT WINDS WILL BE NEAR 15 MPH AND GUSTY WITH
DISPERSIONS ABOVE 75 OVER THE FLORIDA PANHANDLE. WILL INITIATE A
FIRE WEATHER WATCH WITH THIS PACKAGE FOR THE PANHANDLE. DRY AGAIN
SUNDAY BUT WITH LESS WIND AND LOWER DISPERSIONS. /11

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      80  59  77  50 /  70  70  10  05
PENSACOLA   79  65  78  55 /  50  60  10  05
DESTIN      74  69  76  57 /  30  60  20  05
EVERGREEN   81  58  78  46 /  60  80  10  05
WAYNESBORO  80  53  75  45 /  90  80  10  05
CAMDEN      80  55  76  45 /  70  80  10  10
CRESTVIEW   81  65  79  45 /  30  70  20  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM NOON SATURDAY TO 5 PM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL
     SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND
     SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM SATURDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
     FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Apr 15, 5:45 AM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE MOBILE AL
545 AM CDT FRI APR 15 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-161200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
545 AM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND
THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A STRONG FRONT IS EXPECTED TO MOVE OVER SOUTHEAST MISSISSIPPI AROUND
SUNSET AND MOVE EAST OF THE WESTERN FLORIDA PANHANDLE AND
SOUTH-CENTRAL ALABAMA SHORTLY AFTER MIDNIGHT. A SQUALL LINE IS
EXPECTED TO MOVE EAST WITH THE FRONT...BUT AHEAD OF THIS
LINE...THERE WILL BE AN INCREASE IN COVERAGE AND INTENSITY OF
SHOWERS AND THUNDERSTORMS THROUGH THE LATE MORNING AND AFTERNOON
HOURS. WITH GOOD UPPER SUPPORT AND WIND SHEAR...ALONG WITH AN
INCREASE IN INSTABILITY DURING THE DAY...THERE WILL BE AN INCREASED
CHANCE FOR SOME OF THE THUNDERSTORMS TO BECOME STRONG TO SEVERE.
CURRENTLY...THE STORM PREDICTION CENTER HAS A MODERATE RISK OF
SEVERE WEATHER OVER THE AREA NORTH OF THE WESTERN FLORIDA
PANHANDLE..A SLIGHT RISK OVER THE REST OF THE AREA. DAMAGING WINDS
AND LARGE HAIL WILL BE THE PRIMARY THREAT...THOUGH WITH THE GOOD
DIRECTIONAL AND SPEED WIND SHEAR...ISOLATED TORNADOES ARE POSSIBLE.

STRONG ONSHORE FLOW WILL OVERSPREAD THE AREA THROUGH THE MORNING
HOURS...INCREASING THE HAZARD FOR SMALL CRAFT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MODERATE TO STRONG WINDS OVER THE MARINE AREA THROUGH SATURDAY WILL
CONTINUE TO CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT.

OVER THE WEEKEND AND INTO THE MIDDLE PART OF NEXT WEEK...NO SEVERE
WEATHER IS ANTICIPATED AS HIGH PRESSURE DRIFTS EAST ACROSS THE
REGION.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE
REQUIRED THIS AFTERNOON THROUGH THIS EVENING.

In the hours before

Local storm report, Apr 15, 10:29 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1029 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     TORNADO          2 N STRENGTHFORD        31.65N 88.89W
04/15/2011                   WAYNE              MS   EMERGENCY MNGR

            TORNADO REPORTED BY EMA NORTH OF STRENGTHFORD NEAR THE
            WHISTLER AREA.

&&

10
Local storm report, Apr 15, 11:31 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1131 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     TORNADO          2 ESE MELVIN            31.92N 88.43W
04/15/2011                   CHOCTAW            AL   EMERGENCY MNGR

            TORNADO DAMAGE REPORTED TO HUNT OIL REFINERY BUILDINGS IN
            MELVIN. LARGE LIMBS DOWN. SEVERAL TREES REPORTED DOWN.

1100 AM     HAIL             SUNFLOWER               31.38N 88.04W
04/15/2011  E1.75 INCH       WASHINGTON         AL   PUBLIC

            GOLFBALL SIZE HAIL REPORTED BY PUBLIC.

&&

10
Local storm report, Apr 15, 11:49 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1149 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     TORNADO          STATE LINE              31.44N 88.47W
04/15/2011                   WAYNE              MS   EMERGENCY MNGR

            TORNADO TOUCHDOWN REPORTED BY SPOTTER. BRIEF
            TOUCHDOWN...LIFTED INTO FUNNEL CLOUD ON LAST REPORT.

&&

JG

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 10:41 PM CDTSmall Craft AdvisoryMOB44 hr
Apr 15, 10:20 AM CDTTornado WarningMOBWashington40 min
Apr 15, 10:50 AM CDTTornado WarningMOBClarke, Washington40 min
Apr 15, 10:56 AM CDTTornado WarningMOBChoctaw49 min
Apr 15, 11:09 AM CDTTornado WarningMOBWashington51 min
Apr 15, 11:26 AM CDTTornado WarningMOBClarke, Monroe49 min
Apr 15, 11:41 AM CDTTornado WarningMOBChoctaw64 min
Apr 15, 11:52 AM CDTTornado WarningMOBChoctaw, Clarke, Washington38 min
Apr 15, 12:07 PM CDTTornado WarningMOBMonroe38 min
Apr 15, 12:35 PM CDTTornado WarningMOBMonroe, Wilcox24 min
Apr 15, 12:44 PM CDTTornado WarningMOBWashington46 min
Apr 15, 12:51 PM CDTTornado WarningMOBClarke, Wilcox33 min
Apr 15, 1:09 PM CDTTornado WarningMOBWashington51 min
Apr 15, 1:22 PM CDTTornado WarningMOBClarke, Washington21 min
Apr 15, 1:46 PM CDTTornado WarningMOBClarke, Washington44 min
Apr 15, 2:06 PM CDTSevere Thunderstorm WarningMOBChoctaw27 min
Apr 15, 2:22 PM CDTTornado WarningMOBClarke, Monroe, Wilcox38 min
Apr 15, 2:55 PM CDTTornado WarningMOBMonroe, Wilcox50 min
Apr 15, 3:18 PM CDTTornado WarningMOBButler, Conecuh, Monroe, Wilcox57 min
Apr 15, 3:41 PM CDTTornado WarningMOBClarke, Washington32 min
Apr 15, 4:02 PM CDTTornado WarningMOBChoctaw58 min
Apr 15, 4:27 PM CDTTornado WarningMOBClarke, Monroe48 min
Apr 15, 4:57 PM CDTTornado WarningMOBChoctaw42 min
Apr 15, 5:09 PM CDTTornado WarningMOBButler, Conecuh, Monroe, Wilcox51 min
Apr 15, 5:44 PM CDTTornado WarningMOBMonroe, Wilcox31 min
Apr 15, 5:47 PM CDTTornado Warning EmergencyMOBChoctaw58 min
Apr 15, 5:54 PM CDTTornado WarningMOBWilcox51 min
Apr 15, 5:59 PM CDTTornado WarningMOBButler26 min
Apr 15, 6:23 PM CDTTornado WarningMOBWilcox32 min
Apr 15, 6:34 PM CDTTornado WarningMOBChoctaw41 min
Apr 15, 6:44 PM CDTTornado WarningMOBChoctaw, Clarke, Washington61 min

Nearby

Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.